# SDR SWAA102527

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 24,905 hours, 14,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOP.  RELAMPED PER MM.
